| Model Number |
303513 |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994)
| Date of Event |
07/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Physical analysis cannot be performed as product was not returned.Customer reported pain, mobility, bleeding, and swelling.
Event or Problem Description
Pain, mobility, bleeding and swelling were reported.Bone quality at the time of implant failure type iii.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability was achieved.Osseointegration was not achieved.Augmentation procedure was performed at the time of surgery.Patient had radiation (head/neck area) and chemotherapy at the time of implant.Patient has poor oral hygiene.